# SDR SWAA2016062153079

- Difficulty date: June 6, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 68,606 hours, 55,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support
- Part number: 6556685
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD GIRT BAR FITTING SUPPORT CORRODED ON UPPER SURFACE.  R & R SUPPORT IAW SRM.
